Journal article icon

Journal article

VANISHING OF UNIVERSAL CHARACTERISTIC CLASSES FOR HANDLEBODY GROUPS AND BOUNDARY BUNDLES

Publication status:
Published

Actions


Authors


Journal:
JOURNAL OF HOMOTOPY AND RELATED STRUCTURES
Volume:
6
Issue:
1
Pages:
103-112
Publication date:
2011-01-01
ISSN:
2193-8407
URN:
uuid:e3fbf3da-f643-4370-8dfa-4372d17d56d4
Source identifiers:
199441
Local pid:
pubs:199441

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP